... like she has had a stroke... I have had one in the past and know how it feels... She gets confused often, gets lost going to work (even with a GPS), she says she is feeling more depressed than before and has very noticeable short term memory loss, if you tell her something in the morning (or the night before) and then try to discuss it later during the day, she has no idea what you are talking about... She got out of the hosp. Monday and was cleared medically and also cleared by the Phsyc. dept. with a suggestion to seek counciling... She is scared, as I am, that she could have done some permanent damage to her brain due to slowing down her blood flow to her brain. She took 20 10mg Flexeril before I could break down the bathroom door, I got pills away from her and called 911 and she was awake and alert when taken to the hospital. They treated her with a shot of some sedative (don't remember the name) because she was resisting the help and then gave her charcoal treatment..Any info you could give me will help me to help her..Thank you... Tom
While it is difficult to determine whether she is still suffering effects from the overdose or whether this is symptomatic of the depression, she needs to be seen by a psychiatrist as soon as possible. Trying to commit suicide is not something to be overlooked. She needs to be in counseling to address the issues that brought on this attempt.
I, like the others, recommend she be seen by a doctor as soon as possible and follow up with the counseling as recommended.
Wish you both the very best,
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2012 • 1 answer
Posted 29 Mar 2012 • 1 answer
Ischemic Stroke - I'm not sure what my strokes are called. Which type.My dr said the first one was a
Posted 14 Apr 2012 • 1 answer
Posted 1 Jul 2013 • 4 answers
Posted 11 Mar 2015 • 1 answer